| Model Number |
MMT-751LNAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump's buttons were sticking.Customer reported that insulin pump received random no delivery alarm and pad on bottom of insulin pump came off.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, self test, basic occlusion, occlusion, prime/a33 and excessive no delivery test.Device primed properly.Device received with intermittent button response due to flattened esc, act, up and down button dome switch (creased).No button error alarm during testing.No unlocked j2/lcd keypad connector.Device received with missing end cap sticker and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).